Solutions for two conjectures on the inverse problem of the wiener index of peptoids

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

6 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)210-218
Journal / PublicationSIAM Journal on Discrete Mathematics
Volume17
Issue number2
Publication statusPublished - Nov 2003

Abstract

In this paper, we give solutions for the two conjectures on the inverse problem of the Wiener index of peptoids proposed by Goldman et al. We give the first conjecture a positive proof and the second conjecture a negative answer.

Research Area(s)

  • Combinatorial chemistry, Peptoid, Wiener index